Soft Precompactness via Soft Ideals


Abstract views: 51 / PDF downloads: 37

Authors

  • P. Gomathi Sundari Department of Mathematics, Rajah Serfoji Government College, Thanjavur, Tamil Nadu, India
  • R. Muthu Vijayalakshmi Department of Mathematics, Rajah Serfoji Government College, Thanjavur, Tamil Nadu, India
  • N. Rajesh Department of Mathematics, Rajah Serfoji Government College, Thanjavur, Tamil Nadu, India

Keywords:

Soft topological space, soft pre-$\tilde{I}$-compact space, soft $p$-closed space

Abstract

In this paper, we introduce and study the concept of some covering properties via soft ideal preopen sets.

Downloads

Published

15-03-2019

How to Cite

P. Gomathi Sundari, R. Muthu Vijayalakshmi, & N. Rajesh. (2019). Soft Precompactness via Soft Ideals. International Journal of Mathematics And Its Applications, 7(1), 203–210. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/283

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>